# SDR REXA2025022800239

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 38,433 hours, 27,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TROUBLESHOOTING ISOLATION VALVE FOUND INTERCOSTAL AT STR 22L BETWEEN FRAME STATIONS 295 TO 333 CORRODED AND GROUND STUDS NOT ATTACHED DUE TO CORROSION. SHEET METAL EVALUATION REQUIRED. UPON FURTHER INVESTIGATION FOUND CORRODED INTERCOSTAL TO BE AT STRINGER 21L REPLACED STGR 21L INTERCOSTAL P/N:SH670-31822-1 BETWEEN FS295 AND FS333 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
